# SDR QC42002F00003

- Difficulty date: November 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N220SA
- Make and model: Beech 58
- Aircraft serial: TH2003
- Engine: Cont IO550*
- System (JASC): 2110 · Cabin Compressor System
- Part: Bracket
- Part number: 585550111
- Condition: Broken
- Location: Ac Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A MOUNTING LOBE COMPLETELY BROKEN OFF THE BRACKET THAT HOLDS THE AIR CONDITIONER COMPRESSOR ON THE FRONT OF THE LEFT ENGINE.  THIS BRACKET IS ATTACHED TO THE ENGINE CASE WITH 4 BOLTS.  WHILE INSTALLING THE NEW BRACKET, IT REQUIRED INSTALLING SHIMS UNDER SOME OF THE MOUNTING LOBES TO AVOID A PRELOAD CONDITION AFTER THE BOLTS ARE TORQUED.   BRACKET WAS NOT SHIMMED CORRECTLY AT THE FACTORY AND THE BRACKET HAD A LARGE PRELOAD STRESS ON THE LOBES.
